# SDR CALA20191011728

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0243 AFT CARGO FRAME WEB FWD SIDE STA 1420,28R TO 29; HAS CORROSION, REF ST-ENG N/R 0071526. REMOVED AND CHECKED LIMITS TO CORROSION AT AFT CARGO FRAME WEB F WD SIDE STA 1420, 28R TO 29L, L=5.0" W=3.0" D=.016". OUT OF LIMI TS IAW B757-300 SRM 53-00-07 FIG 101, DETAIL II ACCOMPLISHED ECR A 5310-07685 PART 1- INTERIM REPAIR. WORK WAS ACCOMPLISHED BY ME CH V920993 ISSUED DIP FOR PLANNING TO CONTACT ENGINEERING AFTER 60700 CYCLE S BUT BEFORE 61700 CYCLES FOR INSPECTION REQUIREMENTS REF ECRA 5 310-07685 PART 1 STEP 17 ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 67,700 TOTAL AIRCRAFT FLIGHT
